Mathematical Research Letters
Volume 12 (2005)
On the isomonodromic tau-function for the Hurwitz spaces of branched coverings of genus zero and one
Pages: 857 – 876
The isomonodromic tau-function for the Hurwitz spaces of branched coverings of genus zero and one are constructed explicitly. Such spaces may be equipped with the structure of a Frobenius manifold and this introduces a flat coordinate system on the manifold. The isomonodromic tau-function, and in particular the associated $G$-function, are rewritten in these coordinates and an interpretation in terms of the caustics (where the multiplication is not semisimple) is given.
Published 1 January 2005